# SDR SIMA20141006008

- Difficulty date: October 6, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 27,555 hours, 23,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL RT FUSELAGE SKIN CRACKED AROUND RIVET FRAME 79 MARKED.  REPAIRED EXTERNAL RT FUSELAGE SKIN CRACK AROUND RIVET AT FRAME 79 IAW EM-5300-804.
